# SDR HN8R200400001

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: General aviation
- Aircraft: N2147L
- Make and model: Beech 95-B55
- Aircraft serial: TC1991
- Aircraft time: 6,206 hours
- Engine: Cont IO520C
- Engine time: 1,574 hours
- Propeller: Hartzl EHCA3VF2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 646778
- Condition: Bent
- Location: Rt Engine
- Part time: 1,574 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DIFFERENTIAL COMPRESSION CHECK FOUND NR 6 CYLINDER 20/80.  REMOVED CYLINDER AND DISCOVERED THE CONNECTING ROD BENT.  REPLACED THE ENGINE.
